okay so I've been on Ultra Tricyclen lo since december and my body had finally adjusted to the pills. One day I took one a few hours later than I usually do, and that night my boyfriend and I ended up having sex and the condom broke... I took another pill the next day, but ended up throwing up from drinking the night before (stupid, I know). So, I have been super worried for about 2 weeks now, but I started my period, only its been REALLY light, and mine has never been this way... Does anyone know why? Idk what to do
It's Ortho Tricyclen, not Ultra lol (unless that's a new brand?).
A few hours later is no worry, and as long as you had the second pill in your system for a few (2-3) hours before puking, no problem there either.
Even if you did puke right after taking that second pill, you're still okay. Missing one pill is no problem!
You've been super worried for two weeks, so it's no surprise your period is light! I've had this happen to me too on Ortho lo.
You're FINE. If you're still worried, just go buy a test and pee on it. Please, do it for yourself. I've been in your position and it is NO FUN! I've had to hold myself back from screaming in panic attacks worrying myself to death and not getting any sleep....